I currently take 30mg of citalopram and the Doc just added Buspar 5mg that I take morning and night (2x a day) I get drowsy, have a dry mouth, my eyes feel dry and weird, feel kinda stuck, and feel more emotional/anxious through out the day. Did anyone else get these side effects? Do they subside? I am only on day 3 of the pills. Please Advise. I am at home with a 4 month old and dealing with this. Thank you
I am dealing with the same "stuck" feeling and also, I feel as though I am also much more anxious during the day. However, I have been taking Buspar 7.5mg 2x daily for three weeks, along with Sertraline (zoloft) 25mg. I beginning to wonder if I should speak with my doctor about stopping the Buspar.. I feel like when I am noticing the Buspar wearing off in the late afternoon/evening hours, I begin to feel less "stuck" and some what more in control of my thoughts. I have been having an awful time with a specific memory from the past becomming stuck in my head, literally for days.. I notice this seems to be much more intense after I take the Buspar. ... Best of luck to you, I hope you feel better soon.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Aug 2009 • 3 answers
Posted 30 Nov 2010 • 8 answers
I take diazapan but also just been perscribed citalopram if I only take diazapan should this help my
Posted 3 Apr 2013 • 4 answers
Posted 28 Feb 2014 • 5 answers
Posted 12 Apr 2015 • 2 answers